# SDR SIMA20210718002

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 49,104 hours, 44,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER THE WING LH EMERGENCY LIGHT INOP-C/A-R&R LH EMERGENCY LAMP IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD
